# SDR USAA2013122300012

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 40,622 hours, 23,115 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Not Seated
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AN ECAM, EMERGENCY EXIT, DISPLAYED ON DOOR PAGE ON TAXI IN FOR LT OVERWING.  LT OVERWING DOOR HANDLE PARTIALLY PULLED OUT.  RESET HANDLE, OPERATIONS CHECKED OK IAW AMM 52-21-11.
